# SDR QXEA2023051200080

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 13,249 hours, 8,571 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE WARNING 3 HRS INTO THE FLIGHT. FA CONFIRMED SMOKE DETECTOR SIGNALING ALARM AS PASSENGER EXITED AFT LAV. NO ODOR OR VISIBLE INDICATION OF SMOKE OR OTHER SUBSTANCE NOTED. THE PASSENGER STATED THAT THEY WERE NOT VAPING. THE ALARM EXTINGUISHED THEN RETURND TWO MORE TIMES WITHIN A 20 SECOND PERIOD AFTER WHICH IT REMAINED EXTINGUISHED FOR REMAINDER OF FLIGHT. FA KEPT AFT LAV DOOR OPEN TO MONITER FOR ANY INDICATION OF SMOKE OR FIRE NO INDICATION NOTED AND FLIGHT CONCLUDED WITHOUT INCIDENT. REMOVED FROM SERVICE. COMPLIED WITH AFT SMOKE DETECTOR SYSTEM TEST IAW AMM TASK 26-14-01-700-801-A. NO DEFECTS NOTED DID A GVI OF LAV NO INDICATION OF SMOKE SOURCE. RETURNED TO SERVICE.
